# SDR SFOA2016100500001

- Difficulty date: September 28, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N87SF
- Make and model: Cessna 650
- Aircraft serial: 6507089
- Aircraft time: 7,278 hours, 5,891 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 10471N03T00
- Part serial: 119
- Condition: Malfunctioned
- Location: Itt
- Part time: 7,278 hours, 5,891 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 10 MINUTES INTO FLIGHT BOTH LT ITT INDICATORS BEGAN TO FLUCTUATE APPROXIMATELY 200 DEGREES. NO ENGINE COMPUTER ANNUNCIATION WAS NOTED. THE AIRCRAFT RETURNED TO HOME BASE WHERE AN UNEVENTFUL LANDING WAS MADE. THE ITT INDICATOR WAS REPLACED AND GROUND OPERATION AT MULTIPLE SUSTAINED POWER SETTINGS WAS PERFORMED WITH NO FAULTS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
